# SDR Y2PA2022102522071

- Difficulty date: October 25, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N836US
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 74,652 hours, 55,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Part time: 74,652 hours, 55,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING C-CHECK IN KDHN, COMMERCIAL JET FOUND A PLUGGED HOLE AT STATION 315 L16L  CORRECTIVE ACTION: COMMERCIAL JET IN KDHN PERFORMED A HFEC INSPECTION OF THE AREA AND FOUND THE HOLE TO BE CRACKED. THEY TRIMMED OUT THE DAMAGE AREA IAW FIG 3 OF EO17365. THEY PERFORMED A HFEC INSPECTION OF THE TRIMMED-OUT AREA AND FOUND NO CRACK INDICATIONS OR OTHER DAMAGE. THEY FABRICATED 2 EACH EO17365-11 DOUBLERS FROM .050” 2024-T3, 2 EO17365-13 FILLERS FROM .050” 2024-T3, A EO17365-15 FREEZE PLUG FROM .050” 7075-T6 AS SHOWN IN FIG 2 AND STEP 13 OF EO17365 AND EO17365-17 FILLER FROM .050” 7075-T6. ALL REPAIR PARTS WERE DRILLED, DEBURRED, TREATED AND PRIMED IAW DC9/MD80 SRM 51-10-03.REPAIR PARTS WERE INSTALLED IAW FIG 2 OF EO17365. REPAIR APPROVED BY 8110-3 DATED 6/12/0222 BY RICARDO FERNANDEZ DERT-834363-CE
